# SDR AALA990755

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: ADK1691
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD- FLT 731 - EN ROUTE DCA- ORD SHORTLY AFTER TAKEOFF, NOTED ELECTRICAL/BURING WIRE TYPE FUMES IN THE COCKPIT.  FUMES BECAME STRONGER AFTER APPROXIMATELY TWO MINUTES IN FLIGHT.  FLIGHT ATTENDANTS REPORTED FUMES IN REAR OF AIRCRAFT UPON GATE ARRIVAL.  AIR INTERRUPTED AND LANDED IAD WITHOUT INCIDENT.  REPLACED CAPTAINS CLEAR VIEW WINDOW, RAN PACKS NO SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
